Warped product pseudo-slant submanifolds of quasi-Sasakian manifolds

Vibha Srivastava, P. N. Pandey

Abstract


The object of the present paper is to study warped product and doubly warped product pseudo-slant submanifolds of quasi-Sasakian manifolds. We derive an example of proper pseudo-slant submanifold of almost contact metric manifold. Also, we study the non-existence of warped product and doubly warped product pseudo-slant submanifolds of quasi-Sasakian manifolds.

Full Text: PDF

How to Cite this Article:

Vibha Srivastava, P. N. Pandey, Warped product pseudo-slant submanifolds of quasi-Sasakian manifolds, Journal of Mathematical and Computational Science, Vol 8, No 4 (2018), 531-541

Copyright © 2018 Vibha Srivastava, P. N. Pandey. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS